Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1740236, 11 pages
http://dx.doi.org/10.1155/2016/1740236
Research Article

Sound Attenuation of Membranes Loaded with Square Frame-Shaped Masses

1Department of Engineering Science, National Cheng Kung University, No. 1, University Road, Tainan City 701, Taiwan
2Missile and Rocket Systems Research Division, National Chung-Shan Institute of Science and Technology, No. 481, Sec. Jia’an, Zhongzheng Road, Longtan District, Taoyuan City 32546, Taiwan

Received 4 February 2016; Accepted 5 April 2016

Academic Editor: Gregory Chagnon

Copyright © 2016 J. S. Chen and D. W. Kao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Chen and D. W. Kao, “Sound Attenuation of Membranes Loaded with Square Frame-Shaped Masses,” Mathematical Problems in Engineering, vol. 2016, Article ID 1740236, 11 pages, 2016. https://doi.org/10.1155/2016/1740236.